# SDR ASAA2014042307567

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 28,150 hours, 8,505 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Key Pad
- Condition: Failed
- Location: Display
- Part time: 40,505 hours, 15,454 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S MCDU KEYPAD INOPERATIVE.  ACFT GROUNDED.  REPLACED CAPTAIN'S MCDU.  RESET CIRCUIT BREAKERS,  SYS TESTED GOOD IAW TASK 34-61-01-400-802.  REMOVED SEAM C.
